Journal of Differential Geometry
- J. Differential Geom.
- Volume 57, Number 2 (2001), 195-231.
A Toric Extension of Faltings' 'Diophantine Approximation on Abelian Varieties'
For divisors on abelian varieties, Faltings established an optimal bound on the proximity of rational points to the same. We extend this both to the quasiprojective category, where the role of abelian varieties is played by their toroidal extensions, and to holomorphic maps from the line, proving along the way some wholly general dynamic intersection estimates in value distribution theory of independent interest.
J. Differential Geom., Volume 57, Number 2 (2001), 195-231.
First available in Project Euclid: 20 July 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mcquillan, Michael. A Toric Extension of Faltings' 'Diophantine Approximation on Abelian Varieties'. J. Differential Geom. 57 (2001), no. 2, 195--231. doi:10.4310/jdg/1090348109. https://projecteuclid.org/euclid.jdg/1090348109